# SDR DXTA2023090594410

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800220
- Aircraft time: 13,008 hours, 8,577 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AVIONICS POWER: WITH THE MAIN POWER ON DURING FINAL DESCENT MY SIC IN THE RIGHT SEAT SMELLED A FAINT ELECTRICAL SMELL RIGHT BEFORE I DID. IT SEEMED TO GO AWAY AND WE LANDED VERY SHORTLY AFTERWARD. UPON STARTING APU THE SMELL CAME BACK MUCH STRONGER AND SMELLED LIKE AN OLD HAIR DRYIER. WE SHUT IT DOWN IMMEDIATELY. //SIGNOFF// REMOVED ALL 4 DISPLAY UNITS, PERFORMED GVI OF ALL DISPLAYS AND NO VISIBLE FAULTS NOTED NEITHER ANY FOUL SMELL FROM THEM. PERFORMED GVI OF ALL THE POWER HARNESS OF ALL 4DISPLAYS AND NO VISIBLE FAULTS NOTED, PERFORMED GVI BEHIND INSTRUMENT PANEL NO VISIBLE FAULTS NOTED. REINSTALLED ALL 4 DISPLAY UNITS TO ORIGINAL POSMONS AND OPS CHECKED GOOD IAW CE6BOAMM 34-23-00. REMOVED BOTH MCDUS, PERFORMED GVI OF MCDUS NO VISIBLE FAULTS NOTED NOR FOUL SMELL. REINSTALLED BOTH MCDUS AND OPS CHECKED GOOD IAW CE680AMM 23-80-00. VISIBLE FAULTS NOTED NOR FOUL SMELL. REINSTALLED BOTH MCDUS AND OPS CHECKED GOOD IAW CE680AMM 23-80-00.INSULATION SHOWS SIGNS OF OVERHEATING. REPLACED TERMINAL LUG AND OPS CHECKED GOOD IAW CE680SPM 20-30-25, CLOSED RH CB PANEL IAW CE680AMM 24-60-20, POWERED UP AIRCRAFT, RAN APU AND ENGINES NO ELECTRICAL SMELL DETECTED AT THIS TIME, PER AIRBOSS RECOMMENDATION, INSPECTED ALL CABIN AND COCKPIT LIGHTING WIRING FOR EVIDENCE OF OVERHEAT WITH NO VISIBLE FAULTS FOUND AT THIS TIME, STARTED APU AND RAN FOR 30 MINUTES WITH ONLY NORMAL SMELL FROM APU START.
